-14%

ACEFYL SUGAR FREE COUGH 8mg|5ml Syrup 125ml

 62.29

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 8mg/5ml
Drug Form : Syrup
Pack Size : 60ml

Dimenhydrinate:8mg/5ml + Acefyllin Piperazine:45mg/5ml | Oral/Parenteral antiasthmatics

Alternate brands of ACEFYL SUGAR FREE COUGH 8mg|5ml Syrup 125ml

Brand Name Price Savings
DAP 8mg|5ml Syrup 60ml  19.00 You can save 53.44
List of alternate brands

Manufactured / Marketed By : Nabiqasim Product Form : SyrupPack Size : 60mlIngredients : Dimenhydrinate:8mg/5ml + Acefyllin Piperazine:45mg/5mlGeneric Category : Oral/Parenteral antiasthmatics

Reviews

There are no reviews yet.

Be the first to review “ACEFYL SUGAR FREE COUGH 8mg|5ml Syrup 125ml”

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver ACEFYL SUGAR FREE COUGH 8mg|5ml Syrup 125ml. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah